Counting linear extensions: Parameterizations by treewidth

Eiben, E. orcid.org/0000-0003-2628-3435, Ganian, R., Kangas, K. et al. (1 more author) (2019) Counting linear extensions: Parameterizations by treewidth. Algorithmica, 81 (4). pp. 1657-1683. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Linear extensions; Parameterized complexity; Partially ordered sets; Structural parameters; Treewidth
Dates:
  • Accepted: 3 August 2018
  • Published (online): 4 September 2018
  • Published: April 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 May 2019 10:52
Last Modified: 20 May 2019 10:52
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-018-0496-4
Related URLs:

Share / Export

Statistics